# SDR DALA1223201404

- Difficulty date: April 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 44,666 hours, 16,034 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 184T1008501
- Part serial: 2101
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E FAIRING 332DL IS GOUGED AND REPAIRED PER B767-300 SRM 55-10-01 REPAIR 1 FIG 201 AND 51-70-10 REPAIR 4 FIG 201 SHT 2.
